Lemsip Max Day and Night Capsules – 16

£6.19 inc. VAT

10 in stock

Description

1) What it is for:

Lemsip Max Day & Night Capsules are designed to relieve the symptoms of cold and flu, including aches, pains, nasal congestion and lowering of temperature.

2) Age Restriction:

These capsules are suitable for adults and children aged 16 years and over.

3) How to use:

Take two capsules every four to six hours, day or night, as required. Do not exceed more than 8 capsules in 24 hours. Ensure to swallow the capsules whole with water.

4) Hazards and Cautions:

Do not use if you are allergic to any of the constituents. Avoid usage if pregnant or breastfeeding unless advised by a healthcare professional. Discontinue use and consult your doctor if symptoms persist or worsen. Keep out of reach and sight of children.

5) Storage:

Store in a cool, dry place not exceeding 25°C, away from direct sunlight.

6) Active Ingredients:

Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg

Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride

This Night Capsule does not contain any ingredients to make you drowsy.

Additional information

Brand

Lemsip

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Please enter your details and we'll get back to you as soon as we have the new tests in stock.

Please enter your details and we'll get back to you.

"*" indicates required fields

Name*
This field is for validation purposes and should be left unchanged.